# SDR UALA2012070503620

- Difficulty date: July 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,150 hours, 22,577 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  CLEANED DOOR SILL AREA, ARMED DOOR THREE TIMES, CHECKED OK.
